Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Took MDMA. Started feeling electric shocks shooting through body. Could this be related to the MDMA?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
Silly I know but I tryed some MDMA on sunday last 4 days ago. I am experence feeling like electric
shocks shooting through my body. Could this be related to the MDMA?
Posted Wed, 25 Jul 2012 in Drug Abuse
Answered by Dr. Susanta Padhy 1 hour later

Thanks for the query

I do understand your negative experience, my dear.

Before answering your query I would like to know that had you taken any other substance along with MDMA ? If not, then the answer is as below

Electric like sensation, tingling and numbness, abnormal unpleasant experience can very well be possible after acute ingestion of the same.

These effects can take 1 week to go

If this is not associated with any other heart symptoms like tachycardia, arrhythmia etc. or any other symptoms then it may not be a point of concern. But always in such situations it is not good to repeat the same as sometimes cumulative effects of such drugs may be troublesome to physical health particularly heart and brain.

Past history of gall stone may not be very significant

Hope your query is addressed

I am available for further query and wish you a tingling free happy life
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor